On the equivalence of Lie symmetries and group representations


Craddock, M. J. and Dooley, A. H., 2010. On the equivalence of Lie symmetries and group representations. Journal of Differential Equations, 249 (3), pp. 621-653.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:


We consider families of linear, parabolic PDEs in n dimensions which possess Liesymmetrygroups of dimension at least four. We identify the Liesymmetrygroups of these equations with the (2n+1)-dimensional Heisenberg group and SL(2,R). We then show that for PDEs of this type, the Liesymmetries may be regarded as global projective representations of the symmetrygroup. We construct explicit intertwining operators between the symmetries and certain classical projective representations of the symmetrygroups. Banach algebras of symmetries are introduced.


Item Type Articles
CreatorsCraddock, M. J.and Dooley, A. H.
DepartmentsFaculty of Science > Mathematical Sciences
ID Code32428


Actions (login required)

View Item